| Model Number |
86395 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the product had a leakage that was coming from the "collar" of the cuff area (the junction of two pieces of metal in the tube), and they have not been grasped/manipulated with forceps or any other metal.There was no reported patient involvement and outcome.